MAUDE Adverse Event Report: ACE SURGICAL SUPPLY CO., INC. INFINITY; INFINITY HEX IMPLANT

ACE SURGICAL SUPPLY CO., INC. INFINITY; INFINITY HEX IMPLANT
Model Number 214710
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Bone quality was type ii.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was not achieved.Osseointegration was not achieved.Augmentation procedure was performed at the time of surgery (bone graft and 1 collagen plug).

Brand Name
INFINITY
Common Device Name
INFINITY HEX IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY CO., INC.
1034 pearl street
brockton MA 02301
MDR Report Key11923232
Report Number1287163-2021-00869
Device Sequence Number11851242
Product Code DZE
UDI-Device Identifier00614950007189
UDI-Public00614950007189
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number214710
Device Catalogue Number214710
Device Lot Number20120075
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR